# SDR SIMA20140618002

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 25,922 hours, 22,232 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 209K011100
- Part serial: 00452
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 17000 FT, CABIN PRESSURE ALTITUDE STARTED RISING, STARTED A DESCENT, CABIN WENT UP TO 10200 FT, LEVELED OFF AT 10000 FT.  DECLARED AN EMERGENCY, RECEIVED RAM AIR VALVE FAIL MESSAGE A FEW TIMES, ALSO DU5 OVERHEAT.
